# SDR DALA13043419256

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 41,689 hours, 23,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHT AT CATWALK FORWARD END, IN TAIL COMPARTMENT, INOPERATIVE.  R & R POWER SUPPLY IN RT LAVATORY IAW MM.  OPS CHECKS GOOD.
